# SDR UIEA2017041400560

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN DECK CARGO FLOORBEAM UPPER TEE AT BS 480 NEAR LBL 105  REPAIRD THE FLOORBEAM IAW EI T2017A53M-737, REV 1.
